Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Quantum automorphism groups of finite graphs

Author: Julien Bichon
Journal: Proc. Amer. Math. Soc. 131 (2003), 665-673
MSC (2000): Primary 16W30, 46L87
Published electronically: October 15, 2002
MathSciNet review: 1937403
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A quantum analogue of the automorphism group of a finite graph is introduced. These are quantum subgroups of the quantum permutation groups defined by Wang. The quantum automorphism group is a stronger invariant for finite graphs than the usual automorphism group. We get a quantum dihedral group $D_4$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 16W30, 46L87

Retrieve articles in all journals with MSC (2000): 16W30, 46L87

Additional Information

Julien Bichon
Affiliation: Département des Sciences Mathématiques, case 051, Université Montpellier II, Place Eugène Bataillon, 34095 Montpellier Cedex 5, France
Address at time of publication: Département de Mathématiques, Université de Pau et de Pays de l’Adour, Avenue de l’université, 64000 Pau, France

PII: S 0002-9939(02)06798-9
Received by editor(s): December 23, 1998
Received by editor(s) in revised form: March 21, 2000
Published electronically: October 15, 2002
Communicated by: David R. Larson
Article copyright: © Copyright 2002 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia